# SDR CA080103001

- Difficulty date: December 24, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,087 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: E06KA245
- Part serial: BL600646201
- Condition: Inoperative
- Location: Engine
- Part time: 224 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ROUTINE START ENGINE RPM AND OR GOVENOR BEGAN TO HUNT. PROBLEM PERSISTED EVEN AFTER ENGINE WARMED UP. ENGINE SHUTDOWN AND RT MAGNETO REPLACED. GROUND RUN CARRIED AND NO DEFECTS FOUND WITH NEW MAGNETO. (TC NR 20080103001)
